# SDR AU980338

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210M
- Engine: Cont IO520L
- System (JASC): 7320 · Fuel Controlling System
- Part: Housing
- Part number: 631329
- Condition: Damaged
- Location: Fuel Manifold
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL MANIFOLD VALVE HOUSING DAMAGED IN SEAL RETAINING AREA ALLOWING FUEL TO LEAK PAST THE SEAL.
